# SDR R61A201912171393

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 31,486 hours, 19,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17092908001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA R/H PANEL SUPPORT AT FR84 IN 2 LOCATIONS AS MARKED REMOVED AFT WET AREA R/H PANEL SUPPORT AT FR84, REF. SRM 51-40-08.  INSTALLED NEW  AFT WET AREA R/H PANEL SUPPORT AT FR84, REF. SRM 51-40-08. RESTORED SURFACE PROTECTION BY APPLYING TOPCOAT/PAINT TO FASTENERS (PO# 249488), REF. SRM 51-23-06
